# SDR SWAA114784

- Difficulty date: July 4, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N521SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25320
- Aircraft time: 61,370 hours, 58,362 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 6547500
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND LT HORIZONTAL STABILIZER STIFFENER CRACKED AT STA 83.50.  REMOVED AND REPLACED STIFFENER PER SRM AND DWG.
